# SDR 9712979987

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Ruptured
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED CLAMPS AT LEFT AIR CONDITIONING SYSTEM BETWEEN PRESSURE RELIEF SHUT OFF VALVE AND FLOW CONTROL VALVE.  ALSO, REPLACED RUPTURED DUCT DOWNSTREAM OF FLOW CONTROL VALVE, OPEATIONAL CHECK NORMAL.
